# SDR AALA202304289059

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 84,008 hours, 11,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CEILING EMERGENCY LIGHTS SEAT ROW 1-5 INOPERATIVE. REMOVED AND REPLACED BATTERY PACK M33420
